# SDR UALA2010110304084

- Difficulty date: November 1, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 57,032 hours, 20,556 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 505800057
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A STATION EMERGENCY LIGHT SWITCH COVER DAMAGED.  APPLIED INTERIM REPAIR TO LIGHT SWITCH COVER.  SWITCH AND COVER STILL USEABLE.
